Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Tapering clonazepam... stomach problems are the worst... feeling alone...


[ar...]

Recommended Posts

Hello Everybody !

 

I live in Texas, to be able to taper, I had to go to a pharmacy for compounding the clonazepam into liquid.

 

I had to took clonazepam for one month and a half 0.75 mg per day... First for Vestibular Neuritis and then because on top of it I got shingles        (thanks to the Covid). It was a life saver, I know that...

 

I have to say I’m really sensitive to drugs...But right now it’s been 90 days that I’m tapering 3% by 3% every 10 days, I'm at 0,53 mg, I will be done in March 2021, this is crazy... I tried to go for tapering more before and the withdrawal was so so bad. Anyway I still have withdrawal, less but still... Loss of short term memory, my stomach is a mess, loss of appetite, lost 30 pounds already, dizziness, fatigue, palpitation, sadness sometimes, I can't drive, can't work... It's a roller coaster. I know it's nothing compare to people who have to take it for years...

 

I hope I will never have to take them again... that said everybody is different.

I made this plan (tapering 3% by 3% every 10 days) with my brother and dad both doctors in France, they told me to listen my body, my practitioner here is ok with that, so for now it is the least worst solution for me. But I have to say I feel a little alone in the process... That's why I'm here.

 

Anyway, I have a question for you guys, if someone has stomach issues  like me during the tapering and found something natural to help, I'm taking it !!!!

 

I have to say, the light at the end of the tunnel seems to be so far :'(

 

Link to comment
Share on other sites

If you are feeling rough it is ok to hold your taper for a bit until you feel a bit more stable again. Stomach and digestive issues are common in the recovery process...all your symptoms are common and I'm so sorry.

 

Just so you know you never "have to " take them again. Most people going through this wd process have sworn they'll never go through this again:)

 

And yes it can feel very alone, this is why support is so helpful during this time.

 

Others have done it and so can you!

Link to comment
Share on other sites

Unfortunately there are a ton of different "stomach" issues in withdrawals.  You might want to try and describe your unique afflictions first.  I am sure that whatever you describe, others will identify with some or all and post some helpful replies.
Link to comment
Share on other sites

Thank you Trina, Mike and Matt for your kind words :smitten:, even that little things make me feel so much better... You are putting some sunshine in my day!

 

I know we are a lot going trough that... This is crazy, a drug is helping you and then destroying you...Makes me so angry !

 

For my stomach, I have a lot of heartburns (doing an endoscopy next Tuesday because I already had an ulcer in the past), upset stomach almost each time I eat, no appetite, diarrheas, lost 30 pounds already... I can't eat at lunch because it seems like my throat is almost closed and I'm not hungry, so I put some organic vegan nutrition shake in my body, it‘s just 220 cal not enough I know... And then I eat at dinner, but the only food I'm able to eat is rice, potatoes, carrots and some grilled fish... And then I'm so tired because I didn't eat enough...

 

I tapered again 3% yesterday and since then I'm crying like a baby... I'm disappointing myself, I feel sooooo weak, and like I'm always complaining...My husband is a saint ! :angel:

 

Link to comment
Share on other sites

Hello Armelle,

 

Your symptoms are the same as mine.  I started in Dec of 2019 at .25 twice daily, I too lost 30 lbs as well.  In April of 2020 I began to dose down (only after a horrendous three months of tolerance and inter dose withdrawal).  Like many others, I had to figure that out on my own.  Dr. had no clue what was happening to me.

 

I have a list of symptoms..all are horrible.  I started cutting  2.5% every two weeks in the beginning, and now I can only cut 2.5% and hold for four weeks until symptoms calm down.  Last month I had severe digestive issues (constant burning and pinching under my ribs on both sides).  In finally has diminished this week and I plan to dose down again next week.I am hoping to stabilize enough to go back to 2.5% twice monthly.  In order to function and continue to be employed, this is all I can handle.  Best advise, listen to your body, you will know when you feel strong enough to dose down again.  I just NEVER want to have to dose up for any reason.

 

I feel I am more sensitive than most, you will probably do a much faster taper.  Wishing you a quick run with and minimal symptoms moving forward!

Link to comment
Share on other sites

Hello Armelle,

 

Your symptoms are the same as mine.  I started in Dec of 2019 at .25 twice daily, I too lost 30 lbs as well.  In April of 2020 I began to dose down (only after a horrendous three months of tolerance and inter dose withdrawal).  Like many others, I had to figure that out on my own.  Dr. had no clue what was happening to me.

 

I have a list of symptoms..all are horrible.  I started cutting  2.5% every two weeks in the beginning, and now I can only cut 2.5% and hold for four weeks until symptoms calm down.  Last month I had severe digestive issues (constant burning and pinching under my ribs on both sides).  In finally has diminished this week and I plan to dose down again next week.I am hoping to stabilize enough to go back to 2.5% twice monthly.  In order to function and continue to be employed, this is all I can handle.  Best advise, listen to your body, you will know when you feel strong enough to dose down again.  I just NEVER want to have to dose up for any reason.

 

I feel I am more sensitive than most, you will probably do a much faster taper.  Wishing you a quick run with and minimal symptoms moving forward!

 

Hello seasalt,

 

I'm so ok with the fact that our doctor don't understand what's happening to us... For them it's not a big deal...

 

It seems that we are alike, I'm really sensitive too... So after reading you, may be I'm going to try to taper longer like 15 days instead of 10 ? Or doing like you 2,5% instead of 3%... Because right now I can't function, can't work, can't drive, can't can't can't... I'm going to sleep on it. I will keep you posted ! And please keep me posted too with your progress !!!

 

And yes we are on a fighter mode!

 

Sending lot of good vibes :smitten:

Link to comment
Share on other sites

I had all the digestive symptoms you mentioned.  They surfaced a year before my taper, and I saw all sorts of GI docs and was prescribed drugs for heartburn and also had many tests.  Oh  - and I sometimes got nauseous between doses too - throwing up even.  It was like I had the flu, but I knew I didn't.

 

Once I made the connect to benzos and started my taper, I added colloidal silver and probiotics.  I don't know if they really worked but I felt like I was doing something proactive, at least.  After a few months I got more lazy with the supplements and took them less regularly. 

 

About two months into the taper the GI symptoms disappeared over the course of a few days.  This is the only symptom that has resolved (fingers crossed that the GI issues don't come back).  Like you, I had lost quite a bit of weight, and have now put it back on again.  :)  Where are you in Texas?  Hang in there, you're not alone in this.

Link to comment
Share on other sites

Like TikiHut, I also took (and still take) Florastor, a probiotic suggested by my Dr.  I really think it helps, but it took me a couple of weeks to tolerate it.  Also like TikiHut the symptoms come and go, but it has been one of the more constant ones for sure.  Let's keep in touch on progress!
Link to comment
Share on other sites

×
×
  • Create New...